Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 624516, 11 pages
http://dx.doi.org/10.1155/2011/624516
Research Article

Optimal Control for Multistage Nonlinear Dynamic System of Microbial Bioconversion in Batch Culture

1School of Life Science and Biotechnology, Dalian University of Technology, Dalian, Liaoning 116012, China
2School of Mathematical Science, Dalian University of Technology, Dalian, Liaoning 116024, China

Received 30 April 2011; Revised 23 May 2011; Accepted 3 June 2011

Academic Editor: Kuppalapalle Vajravelu

Copyright © 2011 Lei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Wang, Zhilong Xiu, Yuduo Zhang, and Enmin Feng, “Optimal Control for Multistage Nonlinear Dynamic System of Microbial Bioconversion in Batch Culture,” Journal of Applied Mathematics, vol. 2011, Article ID 624516, 11 pages, 2011. https://doi.org/10.1155/2011/624516.